Translator Disclaimer
1 October 2007 Coisotropic intersections
Viktor L. Ginzburg
Author Affiliations +
Duke Math. J. 140(1): 111-163 (1 October 2007). DOI: 10.1215/S0012-7094-07-14014-6

Abstract

In this article, we make the first steps toward developing a theory of intersections of coisotropic submanifolds, similar to that for Lagrangian submanifolds.

For coisotropic submanifolds satisfying a certain stability requirement, we establish persistence of coisotropic intersections under Hamiltonian diffeomorphisms, akin to the Lagrangian intersection property. To be more specific, we prove that the displacement energy of a stable coisotropic submanifold is positive, provided that the ambient symplectic manifold meets some natural conditions. We also show that a displaceable, stable, coisotropic submanifold has nonzero Liouville class. This result further underlines the analogy between displacement properties of Lagrangian and coisotropic submanifolds

Citation

Download Citation

Viktor L. Ginzburg. "Coisotropic intersections." Duke Math. J. 140 (1) 111 - 163, 1 October 2007. https://doi.org/10.1215/S0012-7094-07-14014-6

Information

Published: 1 October 2007
First available in Project Euclid: 25 September 2007

zbMATH: 1129.53062
MathSciNet: MR2355069
Digital Object Identifier: 10.1215/S0012-7094-07-14014-6

Subjects:
Primary: 53D40
Secondary: 37J45, 53D12

Rights: Copyright © 2007 Duke University Press

JOURNAL ARTICLE
53 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.140 • No. 1 • 1 October 2007
Back to Top